The generalized monotonicity class and integrability of power series

Tom 130 / 2013

Sergey Volosivets, Valery Krivobok Colloquium Mathematicum 130 (2013), 241-249 MSC: Primary 41A58; Secondary 30B10. DOI: 10.4064/cm130-2-6

Streszczenie

The aim of this paper is to obtain a generalization of W. A. Woyczyński and B. Ram results concerning integrability of power series in terms of their coefficients for the class GM of general monotonic sequences.

Autorzy

  • Sergey VolosivetsSaratov State Unversity
    410012 Saratov, Russia
    e-mail
  • Valery KrivobokSaratov State Unversity
    410012 Saratov, Russia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek